Singular Coverings and Non-Uniform Notions of Closed Set Computability

S. Le Roux, M. Ziegler, Electronic Notes in Theoretical Computer Science (2007) 73–88.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Electronic Notes in Theoretical Computer Science
Page
73-88
ISSN
LibreCat-ID

Cite this

Le Roux S, Ziegler M. Singular Coverings and Non-Uniform Notions of Closed Set Computability. Electronic Notes in Theoretical Computer Science. 2007:73-88. doi:10.1016/j.entcs.2008.03.009
Le Roux, S., & Ziegler, M. (2007). Singular Coverings and Non-Uniform Notions of Closed Set Computability. Electronic Notes in Theoretical Computer Science, 73–88. https://doi.org/10.1016/j.entcs.2008.03.009
@article{Le Roux_Ziegler_2007, title={Singular Coverings and Non-Uniform Notions of Closed Set Computability}, DOI={10.1016/j.entcs.2008.03.009}, journal={Electronic Notes in Theoretical Computer Science}, author={Le Roux, Stéphane and Ziegler, Martin}, year={2007}, pages={73–88} }
Le Roux, Stéphane, and Martin Ziegler. “Singular Coverings and Non-Uniform Notions of Closed Set Computability.” Electronic Notes in Theoretical Computer Science, 2007, 73–88. https://doi.org/10.1016/j.entcs.2008.03.009.
S. Le Roux and M. Ziegler, “Singular Coverings and Non-Uniform Notions of Closed Set Computability,” Electronic Notes in Theoretical Computer Science, pp. 73–88, 2007.
Le Roux, Stéphane, and Martin Ziegler. “Singular Coverings and Non-Uniform Notions of Closed Set Computability.” Electronic Notes in Theoretical Computer Science, 2007, pp. 73–88, doi:10.1016/j.entcs.2008.03.009.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar